# SDR DALA2023032002085

- Difficulty date: March 15, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N135DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50054
- Aircraft time: 6,578 hours, 3,062 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSEWHEEL LEFT TAXIWAY KSYR AND PUSHED 12-15 FT THROUGH MUD/SNOW. RECOVERED AIRCRAFT TO TAXIWAY PER A220 RECOVERY MANUAL-DEBOGGING PROCEDURE (452458) COMPLETED STEP 3 OF A220 AMP BD500-A-J05-51- 20-01AAA-28A-A. NO DAMAGE NOTED. (952855) C/W FDR DOWNLOAD PER AMDS W/C 3313-7001 DATA SHOWS MAX G OF 1.2. ALL REQUIRED INSPS COMPLETE REF A220 AMP BD500-A-J05-51-20-01AAA-28A-A. (LP# 4029004)
